# SDR CA980629001

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23033917
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START SEQUENCE, THE TEMPERATURE EXCEEDED LIMITS OF 944 CELSIUS.  HOT START INSPECTION CARRIED OUT, NO PROBLEMS.   SUBMITTER STATED FCU FOUND TO BE CAUSE OF HOT START.  PART TC:  1,350.
